Buy RANKOF pills 10 pcs
  • Buy RANKOF pills 10 pcs

Caffeine, Paracetamol, Chlorphenamine, Phenylephrine

1132 Items
2019-09-19
Dosage form
Brand & Manufacturer
Package Size
$17.95
Quantity
  • done All payments are SSL encrypted
  • done Full Refund if you haven't received your order
  • done International shipping to the USA, UK and Europe

Clinical Pharmacology

Means to eliminate the symptoms of acute respiratory infections and "cold" (analgesic non-narcotic agent + alpha-adrenostimulyator + H1-histamine receptors blocker + psycho-stimulating agent).
ATC code: N02BE71
Combined remedy, has antipyretic, analgesic, alpha-adrenostimulating, vasoconstrictor and antihistamine action, eliminates the symptoms of "cold".
Caffeine stimulates the psychomotor centers of the brain, enhances the effect of analgesics, eliminates drowsiness and fatigue, increases physical and mental performance, shortens the reaction time, temporarily reduces fatigue and drowsiness.
Paracetamol is a non-narcotic analgesic that blocks cyclooxygenase, mainly in the central nervous system (CNS), affecting the centers of pain and thermoregulation; It has an analgesic and antipyretic effect.
Phenylephrine is an alpha adrenergic agonist with moderate vasoconstrictor action.
Chlorphenamine - histamine receptor blocker H1. It constricts the vessels of the nose, eliminates swelling and hyperemia of the mucous membrane of the nasal cavity, nasopharynx and paranasal sinuses; reduces exudative manifestations, suppresses the symptoms of allergic rhinitis.

Indications

Symptomatic treatment of "cold" diseases, influenza, ARVI, infectious and allergic rhinitis (feverish syndrome, pain syndrome, rhinorrhea).

Composition

One tablet contains:
active substances: paracetamol - 500 mg, chlorphenamine maleate - 2 mg, caffeine - 30 mg, phenylephrine hydrochloride - 10 mg.
excipients: microcrystalline cellulose, corn starch, povidone K 30, talc, magnesium stearate, sodium carboxymethyl starch (type A), crimson dye [Ponzo 4R], methyl parahydroxybenzoate.

Caffeine, Paracetamol, Chlorphenamine, Phenylephrine is marketed under different brands and generic names, and comes in different dosage forms:

Brand nameManufacturerCountryDosage form
pills
Rinza Yunik Pharmaceutical India pills
solution
Rinicold Shreya India pills

No customer reviews for the moment.

Write your review

Write your review

Caffeine, Paracetamol, Chlorphenamine, Phenylephrine

Dosage and Administration

Inside, adults and children over 14 years old - 1 tablet with an interval of 4-6 hours, but not more than 4 pills per day. If there is no relief of symptoms within 3 days after the start of the drug, you should consult a doctor.

Adverse reactions

Allergic reactions (skin rash, itching, urticaria, angioedema), nausea, epigastric pain; anemia, thrombocytopenia, agranulocytosis. Increased irritability, dizziness, increased blood pressure, violation of sleep. Mydriasis, accommodation paresis, increased intraocular pressure, dry mouth, nausea, vomiting, epigastric pain; urine retention.
With prolonged use in large doses - hepatotoxic effect, hemolytic or aplastic anemia, methemoglobinemia, pancytopenia; nephrotoxicity (renal colic, glycosuria, interstitial nephritis, papillary necrosis).

Hypersensitivity, pronounced atherosclerosis of the coronary arteries, increased blood pressure, diabetes, pheochromocytoma, pregnancy, lactation, children up to 14 years.
With care - Deficiency of glucose-6-phosphate dehydrogenase; hepatic and / or renal failure, angle-closure glaucoma, prostatic hyperplasia; congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), thyrotoxicosis, COPD (pulmonary emphysema, chronic bronchitis), simultaneous administration of tricyclic antidepressants and monoamine oxidase inhibitors (MAO) and beta-blockers.

Drug interactions

Enhances the effects of MAO inhibitors, sedative drugs, ethanol. Ethanol enhances the sedative effect of antihistamine drugs. Antidepressants, anti-parkinsonian and antipsychotic drugs, phenothiazine derivatives increase the risk of urinary retention, dry mouth, and constipation. Glucocorticosteroids increase the risk of developing glaucoma.
Paracetamol reduces the effectiveness of uricosuric drugs. Chlorphenamine simultaneously with MAO inhibitors, furazolidone can cause hypertensive crisis, agitation, hyperpyrexia. Tricyclic antidepressants increase the adrenomimetic effect of phenylephrine, the simultaneous appointment of halothane increases the risk of ventricular arrhythmias. Reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimuliruyuschy activity of phenylephrine.

Special instructions

During the treatment period, monitoring of peripheral blood parameters and the functional state of the liver is carried out. During the period of treatment, it is necessary to refrain from driving vehicles and practicing potentially dangerous activities that require increased concentration and psychomotor speed, and ethanol, hypnotics and anxiolytic drugs (tranquilizers) cannot be taken. Do not take with other drugs containing substances that are part of the drug. If symptoms persist within 3 days, consult a doctor.

Overdosage

Symptoms: paracetamol (when taking more than 10-15 g) - pale skin, loss of appetite, nausea, vomiting, toxic hepatitis, up to the development of hepatonecrosis, increased activity of “liver” transaminases, an increase in prothrombin time.
Treatment: symptomatic, gastric lavage, administration of SH-group donators and precursors of glutathione-methionine synthesis 8–9 hours after overdose, and N-acetylcysteine ​​— 12 hours.

Studies and clinical trials of Caffeine, Paracetamol, Chlorphenamine, Phenylephrine (Click to expand)

8 other products in the same category:

arrow_upward